MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. TUFTEX OVER-THE-WIRE EMBOLECTOMY CATHETER

LEMAITRE VASCULAR, INC. TUFTEX OVER-THE-WIRE EMBOLECTOMY CATHETER
Catalog Number 1651-78
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon was ruptured in the vessel during the embolectomy.A replacement device was used to complete the procedure.No injury was reported to the patient.
 
Additional Manufacturer Narrative
The device was not received for investigation.Therefore, we could not conclusively determine the root cause of the reported incident.Due to the nature of the product, balloon ruptures are an expected risk when using this product.As stated in the ifu: as with all catheterization procedures, complications may occur.These may include but are not limited to: infection, local hematomas, intimal disruption, arterial dissection, perforation and rupture, hemorrhage, arterial thrombosis, distal emboli of blood clots or arteriosclerotic plaque, air embolus, aneurysms, arterial spasms, arteriovenous fistula formation, balloon rupture or tip separation with fragmentation and distal embolization.The possibility of balloon rupture must be taken into account when considering the risks involved in the catherization procedure.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.

Brand Name
TUFTEX OVER-THE-WIRE EMBOLECTOMY CATHETER
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key19053499
Report Number1220948-2024-00080
Device Sequence Number12538770
Product Code DXE
UDI-Device Identifier00840663100736
UDI-Public(01)00840663100736
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2024
Device Catalogue Number1651-78
Device Lot NumberOTW3878
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Initial Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown